# SDR DHL2004754011

- Difficulty date: May 13, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount Bracket
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  NR 2 SLAT ACT ATTACH OUTBOARD BRACKET INSIDE PLATE HAS NEW CRACK.  REMOVED CRACKED STIFFENER AND FABBED NEW FROM BAC 1503-100145, PO 3111123 DIM 9.2 X 3.5 INCHES IAW S/B 727-57-0130 REV 3 FIG 1.  PART TREATED & PRIMED IAW 727 SRM 51-10-2 & INSTALLED IAW 727 S/B 727-57-0130 REV 3 FIG 1.
